# SDR QXEA200602416

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,692 hours, 8,333 cycles
- Engine: Ge CF348C1
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DEN - FLIGHT 4310 - LEFT FADEC FAULT 2 DISPLAYED.  RETURNED TO THE GATE.  MAINTENANCE PLACED ON MEL.  MEL WAS CLEARED BY CHECKING FOR FAULTS IN THE MDC.  NONE WERE FOUND MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
